# SDR DALA2019071504278

- Difficulty date: July 12, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 82,221 hours, 22,026 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 CENTER LEFT ENTRY DOOR WOULD NOT OPEN AFTER THE FLIGHT. CORRECTIVE ACTION: CLEARED DEBRI AND OPS CHK'D L2 DOOR GIRT BAR MECHANISM AS PER 52-11. (6020456)
